# SDR ABXA2023020922

- Difficulty date: February 3, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 99,959 hours, 45,155 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Part number: 251T15069
- Condition: Corroded
- Location: Left/Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FLIGHT CONTROLS BECAME EXTREMELY HEAVY TO OPERATE DECLARED EMERGENCY, RETURNED TO CVG. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND LEFT AND RIGHT LCCA OUTPUT QUADRANTS AND RIGHT OUTPUT CONTROL QUADRANT WITH FROZEN BEARINGS. REMOVED AND REPLACED RIGHT LCCA OUTPUT QUADRANT IAW B767 AMM 27-11-78. REPLACED BEARINGS AND REINSTALLED SAME IAW B767 AMM 27-11-34 AND SOPM 20-50-03 .REFERENCE WORK ORDER 2023744 FOR ALL MAINTENANCE ACTIONS. AIRCRAFT RETURNED TO SERVICE AFTER MAINTENANCE EVALUATION FLIGHT.
